Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 119, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Oct 7, 2021, 1:45 AM CDT for Bedford County, Tennessee. It was in force for 8 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 7, 2021, 1:45 AM CDT (06:45 UTC)
- Expired
- Oct 7, 2021, 9:27 AM CDT
- In force
- 8 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Bedford County, TN
The radar
The Northeast Alabama radar (KHTX), 69 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wartrace Creek at Wartrace (WRTT1). The gauge peaked at 12.15 ft at Oct 7, 2021, 5:00 AM CDT.
- Action stage
- 9 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03597590, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
435
WGUS84 KOHX 070645
FLSOHX
Flood Advisory
National Weather Service Nashville TN
145 AM CDT Thu Oct 7 2021
...The National Weather Service in Nashville has issued a Flood
Advisory for the following rivers in Tennessee...
Wartrace Creek Near Wartrace affecting Bedford County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternative route.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at www.weather.gov.
TNC003-071100-
/O.NEW.KOHX.FL.Y.0119.211007T0645Z-211007T1100Z/
/WRTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
145 AM CDT Thu Oct 7 2021
The National Weather Service in Nashville has issued a
* Flood Advisory for
the Wartrace Creek Near Wartrace.
* From early this morning to this morning.
* At 1:00 AM CDT Thursday the stage was 11.1 feet and cresting.
* Action stage is 9.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to crest soon and will begin to
fall thereafter.
* Impact...At 9.0 feet, Water begins to inundate Winette Ayers Park.
&&
LAT...LON 3548 8635 3552 8637 3558 8636 3556 8627
3552 8630 3548 8633
$$
Adcock2 follow-up statements
691
WGUS84 KOHX 071032
FLSOHX
Flood Advisory
National Weather Service Nashville TN
532 AM CDT Thu Oct 7 2021
...The Flood Advisory is extended for the following rivers in
Tennessee...
Wartrace Creek Near Wartrace affecting Bedford County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
If you encounter a flooded roadway, turn around and find an
alternative route.
Additional information is available at www.weather.gov.
TNC003-071800-
/O.EXT.KOHX.FL.Y.0119.000000T0000Z-211007T1800Z/
/WRTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
532 AM CDT Thu Oct 7 2021
...The Flood Advisory is now in effect until this afternoon...
The Flood Advisory continues for
the Wartrace Creek Near Wartrace.
* Until this afternoon.
* At 5:00 AM CDT Thursday the stage was 12.2 feet and cresting.
* Action stage is 9.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to crest soon and begin falling.
* Impact...At 9.0 feet, Water begins to inundate Winette Ayers Park.
* Impact...At 14.0 feet, Water has inundated most of Winette Ayers
Park.
&&
LAT...LON 3548 8635 3552 8637 3558 8636 3556 8627
3552 8630 3548 8633
$$
Adcock643
WGUS84 KOHX 071427
FLSOHX
Flood Advisory
National Weather Service Nashville TN
927 AM CDT Thu Oct 7 2021
...The Flood Advisory is cancelled for the following rivers in
Tennessee...
Wartrace Creek Near Wartrace affecting Bedford County.
.The heavy rainfall that led to flooding at Wartrace Creek near
Wartrace has moved away from the area and the creek as receded.
TNC003-071530-
/O.CAN.KOHX.FL.Y.0119.000000T0000Z-211007T1427Z/
/WRTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
927 AM CDT Thu Oct 7 2021
...The Flood Advisory for the Wartrace Creek Near Wartrace has been
cancelled...
The Flood Advisory is cancelled for
the Wartrace Creek Near Wartrace.
* At 9:00 AM CDT Thursday the stage was 7.8 feet and falling.
* Flood stage is 14.0 feet.
* Forecast...No forecast is available for this location.
&&
LAT...LON 3548 8635 3552 8637 3558 8636 3556 8627
3552 8630 3548 8633
$$
FBWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Oct 7, 12:11 AM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Oct 7, 12:11 AM CDT, 1 hour 34 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1211 AM CDT Thu Oct 7 2021 .UPDATE... FOR 06Z AVIATION DISCUSSION. && .DISCUSSION... Allowed the Tornado Watch to expire as scheduled at 10pm, and have continued the Flash Flood Watch through 7am as previously issued. Latest radar imagery shows numerous showers and storms continue across the area, mainly the eastern half of the cwa, with numerous flash flood warnings and flood advisories ongoing. Although showers and storms will gradually diminish in coverage overnight per latest HRRR model runs, any additional rainfall could cause flooding - especially in the watch area where radar estimates show 1 to over 6 inches of rain has fallen today. Instability has diminished across the area so the threat for severe weather and brief tornadoes has decreased, but cannot rule out a strong storm or two. Have updated grids and zones based on latest radar trends and short term models. && .AVIATION... 06Z TAF DISCUSSION. Ceilings currently hover between VFR and MVFR at CKV/BNA/MQY with CSV experiencing LIFR conditions. Expect low ceilings through much of the overnight hours with conditions not improving until around 18Z for much of the area. Another round of VCTS possible in the afternoon mainly after 19Z at CSV, not enough confidence in impacts to CKV/BNA/MQY to include at this time. Light, southeasterly winds will become more southwesterly by the end of the TAF period. && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 AM CDT this morning for Bedford-Coffee- Cumberland-Giles-Grundy-Lawrence-Marshall-Van Buren-Warren-Wayne. && DISCUSSION......Shamburger AVIATION........Adcock
Hazardous weather outlook, Oct 6, 5:01 AM CDT, 20 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 501 AM CDT Wed Oct 6 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-071000- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 501 AM CDT Wed Oct 6 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. A flash flood watch is in effect through tonight for southern locations approaching Tennessee/Alabama Border Region and across central and southern portions of Cumberland Plateau Region. Rainfall amounts of one to three inches, with locally higher amounts, will be possible. Isolated strong to severe thunderstorms will be possible this afternoon and evening across most of Middle Tennessee. With any strong to severe thunderstorms that do develop, main threats will be strong to damaging winds and potentially large hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Showers and scattered thunderstorms continuing across eastern portions of mid state region could cause continuing flooding concerns across this area through at least Thursday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. JB Wright
In the hours before
Local storm report, Oct 6, 10:00 PM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1000 PM CDT WED OCT 06 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0959 PM FLASH FLOOD WAVERLY 36.09N 87.79W
10/06/2021 HUMPHREYS TN TRAINED SPOTTER
WATER FLOWING OVER HIGHWAY 70 IN WAVERLY
&&
EVENT NUMBER OHX2100692
BWLocal storm report, Oct 6, 10:35 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1035 PM CDT WED OCT 06 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLASH FLOOD SHELBYVILLE 35.49N 86.45W
10/06/2021 BEDFORD TN NEWSPAPER
MADISON STREET NEAR FIRST BANK AND LANE PARKWAY NEAR
POLICE HQ FLOODED AND IMPASSABLE
&&
EVENT NUMBER OHX2100693
SHAMBURGERLocal storm report, Oct 6, 10:51 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1051 PM CDT WED OCT 06 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM FLASH FLOOD 4 S WAVERLY 36.03N 87.79W
10/06/2021 HUMPHREYS TN EMERGENCY MNGR
SEVERAL ROADS ARE FLOODED SOUTH OF WAVERLY, INCLUDING
PUMPKIN CREEK, FORKS RIVER ROAD, AND SPAN LOOP.
&&
EVENT NUMBER OHX2100694
BWSpecial weather statement, Oct 6, 10:57 PM CDT, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Nashville TN
1057 PM CDT Wed Oct 6 2021
TNZ028-062-063-077-070430-
Cannon TN-Rutherford TN-Wilson TN-Coffee TN-
1057 PM CDT Wed Oct 6 2021
...A strong thunderstorm will impact portions of southeastern
Rutherford, northwestern Coffee, south central Wilson and Cannon
Counties through 1130 PM CDT...
At 1057 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Woodbury, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Murfreesboro, Woodbury, Auburntown, Lascassas, Bradyville, Milton and
Readyville.
This includes Interstate 24 between mile markers 80 and 89.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3559 8613 3580 8645 3606 8621 3586 8590
TIME...MOT...LOC 0357Z 205DEG 20KT 3575 8622
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ShamburgerLocal storm report, Oct 7, 12:16 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1216 AM CDT THU OCT 07 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM FLOOD 8 E MURFREESBORO 35.85N 86.25W
10/07/2021 RUTHERFORD TN 911 CALL CENTER
KITTRELL HALLS HILL ROAD IS CLOSED DUE TO HIGH WATER
OVER THE ROADWAY.
&&
EVENT NUMBER OHX2100695
BWLocal storm report, Oct 7, 1:39 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
139 AM CDT THU OCT 07 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM FLOOD 2 WNW LORETTO 35.09N 87.47W
10/05/2021 LAWRENCE TN EMERGENCY MNGR
WATER REPORTED ACROSS CLAX BRANCH ROAD WITH A VEHICLE
IN CANEY BRANCH. NO INJURIES.
0726 PM FLOOD ST. JOSEPH 35.03N 87.51W
10/05/2021 LAWRENCE TN EMERGENCY MNGR
VEHICLE REPORTED IN CREEK AT ST JOSEPH PARK. OCCUPANTS
ARE OUT OF CAR AND SAFE
0916 PM FLASH FLOOD 8 NW LAWRENCEBURG 35.31N 87.46W
10/05/2021 LAWRENCE TN SOCIAL MEDIA
ORTON ROAD IN DEERFIELD REPORTEDLY UNDER WATER
0918 PM FLASH FLOOD 2 SW LORETTO 35.06N 87.47W
10/05/2021 LAWRENCE TN SOCIAL MEDIA
MOUNT NEBO ROAD REPORTEDLY UNDER WATER
1011 PM HEAVY RAIN 1 E LORETTO 35.08N 87.42W
10/05/2021 E4.50 INCH LAWRENCE TN COCORAHS
COCORAHS STATION LORETTO 1.1 E REPORTS 4.5 INCHES OF
RAIN SINCE 415PM WITH RAIN STILL FALLING
0424 PM FLASH FLOOD 3 E SPENCER 35.74N 85.40W
10/06/2021 VAN BUREN TN MEDIA
CANE CREEK ROAD AND HWY 30 NEAR FALL CREEK FALLS STATE
PARK ARE IMPASSABLE IN SOME PLACES DUE TO FLOODING.
0426 PM FLOOD 10 E LIVINGSTON 36.39N 85.15W
10/06/2021 OVERTON TN EMERGENCY MNGR
WATER FLOWING OVER JAMESTOWN HIGHWAY IN EASTERN OVERTON
COUNTY
0442 PM FLASH FLOOD 4 E SPENCER 35.74N 85.39W
10/06/2021 VAN BUREN TN 911 CALL CENTER
SEVERAL REPORTS OF FLASH FLOODING AND ROADS CLOSED
THROUGH EASTERN VAN BUREN COUNTY. PARK@ROCK HOUSE CREEK,
HWY 30E BETWEEN HEAD START AND CANE CREEK.
0545 PM TSTM WND DMG 1 NW CROSSVILLE 35.96N 85.05W
10/06/2021 CUMBERLAND TN EMERGENCY MNGR
TREES DOWN NEAR THE CUMBERLAND COUNTY COMMUNITY COMPLEX
ON LIVINGSTON ROAD IN CROSSVILLE
0550 PM TSTM WND DMG 5 N CROSSVILLE 36.02N 85.04W
10/06/2021 CUMBERLAND TN EMERGENCY MNGR
TREES DOWN ON TABOR LOOP AND LAWSON ROAD NORTH OF
CROSSVILLE
0553 PM TSTM WND DMG 5 N CROSSVILLE 36.02N 85.04W
10/06/2021 CUMBERLAND TN EMERGENCY MNGR
POWERLINES DOWN AND THREE HOMES DAMAGED ON LAWSON ROAD
NORTH OF CROSSVILLE.
0610 PM FLOOD SPARTA 35.93N 85.47W
10/06/2021 WHITE TN SOCIAL MEDIA
WATER ON ROADWAY AT HICKORY VALLEY ROAD.
0620 PM TSTM WND DMG RINNIE 36.15N 85.03W
10/06/2021 CUMBERLAND TN TRAINED SPOTTER
A FEW TREES REPORTED DOWN IN THE RINNIE AREA
0653 PM TSTM WND DMG 10 ENE CENTERVILLE 35.85N 87.28W
10/06/2021 HICKMAN TN EMERGENCY MNGR
TREES AND POWERLINES DOWN NEAR HASSEL CREEK IN THE
PRIMM SPRINGS AREA OF HICKMAN COUNTY
0723 PM HAIL 5 SSW DICKSON 36.01N 87.41W
10/06/2021 M0.75 INCH DICKSON TN SOCIAL MEDIA
PENNY SIZED HAIL ON EAST PINEY ROAD SOUTH OF DICKSON
0725 PM HAIL 5 NW BON AQUA 36.00N 87.41W
10/06/2021 E1.00 INCH DICKSON TN SOCIAL MEDIA
PHOTOS SHOWED QUARTER SIZE HAIL IN THE EAST PINEY ROAD
AND WILL BEND ROAD AREA
0810 PM FLOOD 3 E MINOR HILL 35.04N 87.12W
10/06/2021 GILES TN 911 CALL CENTER
COWHORNE HOLLOW ROAD AND MARVIN HUGHES ROAD CLOSED DUE
TO WATER OVER ROADWAY.
0844 PM FLOOD 6 SW CLARKRANGE 36.12N 85.09W
10/06/2021 CUMBERLAND TN 911 CALL CENTER
CLEAR CREEK LANE WASHED AWAY BY WATER.
0849 PM FLASH FLOOD 5 NNE CLARKRANGE 36.25N 84.98W
10/06/2021 FENTRESS TN 911 CALL CENTER
FRANKLIN LOOP WASHED AWAY BY HEAVY RAIN
0900 PM HEAVY RAIN RINNIE 36.15N 85.03W
10/06/2021 E4.25 INCH CUMBERLAND TN TRAINED SPOTTER
RAINFALL TOTAL SO FAR TODAY
0905 PM FLASH FLOOD HANGING LIMB 36.24N 85.16W
10/06/2021 OVERTON TN EMERGENCY MNGR
RICKMAN ROAD AND HANGING LIMB HIGHWAY FLOODED AND
IMPASSABLE. SEVERAL PRIVATE DRIVES ALSO FLOODED.
0914 PM FLASH FLOOD 5 SSW CLARKRANGE 36.12N 85.06W
10/06/2021 CUMBERLAND TN TRAINED SPOTTER
CULVERT ON BEAR CREEK ROAD WASHED OUT
0940 PM FLASH FLOOD 4 S WAVERLY 36.03N 87.80W
10/06/2021 HUMPHREYS TN SOCIAL MEDIA
VIDEO SHOWS FLOODING ON PUMPKING CREEK ROAD WITH WATER
SURROUNDING AND ENTERING SOME BUILDINGS
0945 PM HEAVY RAIN 4 SSW BAKERS CROSSROADS 35.95N 85.57W
10/06/2021 M4.47 INCH WHITE TN TRAINED SPOTTER
TWITTER REPORT OF 4.47" OF RAIN FOR THE DAY.
0959 PM FLASH FLOOD WAVERLY 36.09N 87.79W
10/06/2021 HUMPHREYS TN TRAINED SPOTTER
WATER FLOWING OVER HIGHWAY 70 IN WAVERLY
1030 PM FLASH FLOOD SHELBYVILLE 35.49N 86.45W
10/06/2021 BEDFORD TN NEWSPAPER
MADISON STREET NEAR FIRST BANK AND LANE PARKWAY NEAR
POLICE HQ FLOODED AND IMPASSABLE
1048 PM FLASH FLOOD 4 S WAVERLY 36.03N 87.79W
10/06/2021 HUMPHREYS TN EMERGENCY MNGR
SEVERAL ROADS ARE FLOODED SOUTH OF WAVERLY, INCLUDING
PUMPKIN CREEK, FORKS RIVER ROAD, AND SPAN LOOP.
1215 AM FLOOD 8 E MURFREESBORO 35.85N 86.25W
10/07/2021 RUTHERFORD TN 911 CALL CENTER
KITTRELL HALLS HILL ROAD IS CLOSED DUE TO HIGH WATER
OVER THE ROADWAY.
&&
EVENT NUMBER OHX2100668 OHX2100669 OHX2100670 OHX2100671 OHX2100672
OHX2100673 OHX2100674 OHX2100675 OHX2100677 OHX2100678 OHX2100679
OHX2100676 OHX2100689 OHX2100682 OHX2100680 OHX2100685 OHX2100681
OHX2100683 OHX2100684 OHX2100687 OHX2100686 OHX2100688 OHX2100690
OHX2100691 OHX2100692 OHX2100693 OHX2100694 OHX2100695
JB WrightThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 7:04 PM CDT | Special Weather Statement | OHX | Rutherford | 41 min |
| Oct 6, 7:11 PM CDT | Areal Flood Advisory | OHX | Cumberland, Fentress, Pickett | 3 hr |
| Oct 6, 7:12 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman | 33 min |
| Oct 6, 7:14 PM CDT | Tornado Warning | OHX | Fentress | 31 min |
| Oct 6, 7:16 PM CDT | Areal Flood Advisory | OHX | Putnam, White | 3 hr |
| Oct 6, 7:22 PM CDT | Areal Flood Advisory | OHX | DeKalb, Warren, White | 3 hr |
| Oct 6, 7:32 PM CDT | Areal Flood Advisory | OHX | Humphreys, Perry | 3 hr |
| Oct 6, 7:44 PM CDT | Areal Flood Advisory | OHX | Bedford, Rutherford | 3 hr |
| Oct 6, 7:44 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Pickett | 26 min |
| Oct 6, 7:48 PM CDT | Flash Flood Warning | OHX | Giles | 5 hr |
| Oct 6, 7:54 PM CDT | Special Weather Statement | OHX | Coffee | 51 min |
| Oct 6, 8:07 PM CDT | Areal Flood Advisory | OHX | Davidson, Maury, Williamson | 113 min |
| Oct 6, 8:17 PM CDT | Special Weather Statement | OHX | Humphreys | 28 min |
| Oct 6, 8:28 PM CDT | Areal Flood Advisory | OHX | Humphreys | 4 hr |
| Oct 6, 8:52 PM CDT | Flash Flood Warning | OHX | Cumberland, Fentress, Overton, Pickett, Putnam, White | 3 hr |
| Oct 6, 8:56 PM CDT | Flash Flood Warning | OHX | Humphreys, Perry | 4 hr |
| Oct 6, 8:59 PM CDT | Flash Flood Warning | OHX | Perry, Wayne | 4 hr |
| Oct 6, 9:15 PM CDT | Areal Flood Advisory | OHX | Coffee, Grundy, Warren | 3 hr |
| Oct 6, 10:24 PM CDT | Flash Flood Warning | OHX | Bedford | 3 hr |
| Oct 6, 10:40 PM CDT | Areal Flood Advisory | OHX | Houston, Humphreys, Montgomery | 3 hr |
| Oct 6, 10:56 PM CDT | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, Rutherford | 3 hr |
| Oct 6, 10:57 PM CDT | Special Weather Statement | OHX | Cannon | 33 min |
| Oct 6, 11:35 PM CDT | Areal Flood Advisory | OHX | Cannon, DeKalb, Rutherford, Smith, Wilson | 3 hr |
| Oct 7, 12:24 AM CDT | Areal Flood Advisory | OHX | DeKalb, Jackson, Putnam, Smith, Trousdale, Wilson | 2 hr |
| Oct 7, 9:29 AM CDT | River Flood Advisory | OHX | Perry | 20 hr |
Nearby
River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.